MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM; CATHETER PERCUTANEOUS
Catalog Number CS-16553-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the customer returned one guidewire.Signs of use in the form of biological material were observed on the guide wire, which contradicts the customer report that this event was observed prior to use.Visual analysis revealed two kinks toward the center of the guidewire.When fully assembled inside lab inventory tubing, the location of the kinks were located within the tubing.Therefore, this location would be protected by the tubing within the kit.Microscopic examination confirmed the damage.The kinks on the guide wire measured 23.5 and 29.5 mm from the proximal weld.The guide wire length measured 455.0mm, which is within the specification limits of 449.2mm-458.8mm per the guide wire product drawing.The guide wire outer diameter measured 0.440mm, which is within the specification limits of 0.432mm-0.457mm per the guide wire product drawing.The guide wire was advanced through the returned arrow raulerson syringe (ars) and 18ga introducer needle.Resistance was encountered at the location of the kink.All functional sections of the guide wire passed with no issue.Performed per ifu statement, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle." during functional testing excess biological material was removed from the 18 ga introducer needle as the guidewire passed through the ars/needle assembly.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged." the report of a kinked guidewire was confirmed through complaint investigation of the returned sample.Visual analysis revealed two kinks toward the center of the guidewire.When fully assembled inside a lab inventory tubing the kinks were located within the tubing.Signs of use in the form of biological material were observed, which contradicts the customer report that the defect occurred prior to use.The guide wire met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the root cause cannot be determined at this time as it is unknown if the damage occurred before or after the customer handled.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "swg folded".This was found prior to use.There was no patient involvement.The device was replaced.

Brand Name
ARROW CVC SET: 3-LUMEN 5.5 FR X 13 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23973384
Report Number9680794-2026-00036
Device Sequence Number8825056
Product Code DQY
UDI-Device Identifier30801931122981
UDI-Public(01)30801931122981(11)241119(17)281130(10)14F24K0832(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-16553-E
Device Lot Number14F24K0832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown